Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 7, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 7:13 PM CST for Fillmore County, Minnesota; Chickasaw County, Howard County, Winneshiek County, Iowa. It was in force for 62 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 7:13 PM CST (01:13 UTC)
- Expired
- Mar 6, 2017, 8:15 PM CST
- In force
- 62 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Chickasaw County, IA, Howard County, IA, Winneshiek County, IA, Fillmore County, MN
The radar
The La Crosse radar (KARX), 101 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 7:15 PM CST | HAIL 0.88 | 1 S Riceville, IA | |
| Mar 6, 7:15 PM CST | HAIL 0.88 | 1 Sse Riceville, IA | |
| Mar 6, 7:15 PM CST | HAIL 1 | Riceville, IA | |
| Mar 6, 7:15 PM CST | HAIL 1 | Riceville, IA | |
| Mar 6, 7:25 PM CST | HAIL 1 | 5 Ese New Haven, IA | |
| Mar 6, 7:25 PM CST | HAIL 1 | 8 S Riceville, IA | |
| Mar 6, 7:30 PM CST | TSTM WND DMG | 1 S Cherry Grove, MN | SMALL BRANCHES DOWN. |
| Mar 6, 7:30 PM CST | TSTM WND DMG | 1 Sse Cherry Grove, MN | SMALL BRANCHES DOWN. |
| Mar 6, 7:30 PM CST | HAIL 0.5 | 1 S Cherry Grove, MN | |
| Mar 6, 7:30 PM CST | HAIL 0.5 | 1 Sse Cherry Grove, MN | |
| Mar 6, 7:35 PM CST | TSTM WND GST 50 | 5 Ene Racine, MN | |
| Mar 6, 7:35 PM CST | TSTM WND GST 50 | 7 N Spring Valley, MN | |
| Mar 6, 7:43 PM CST | TSTM WND GST 45 | 10 W Harmony, MN | |
| Mar 6, 7:43 PM CST | TSTM WND GST 45 | 1 S Greenleafton, MN | |
| Mar 6, 7:43 PM CST | HAIL 0.5 | 10 W Harmony, MN | |
| Mar 6, 7:43 PM CST | HAIL 0.5 | 1 S Greenleafton, MN | |
| Mar 6, 7:44 PM CST | HAIL 0.5 | Cresco, IA | TORRENTIAL RAINS, 30 TO 40 MPH WIND. |
| Mar 6, 7:47 PM CST | TSTM WND GST 56 | Harmony, MN | |
| Mar 6, 7:47 PM CST | HAIL 0.25 | Harmony, MN | HAIL COVERING GROUND. |
| Mar 6, 7:52 PM CST | HAIL 0.88 | 1 Wsw Whalan, MN | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 2:43 PM CST | Tornado Watch | SPC | 7 hr |
| Mar 6, 1:54 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.2 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.3
The text
As transmitted.
608
WUUS53 KARX 070113
SVRARX
IAC037-089-191-MNC045-070215-
/O.NEW.KARX.SV.W.0007.170307T0113Z-170307T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
713 PM CST MON MAR 6 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Howard County in northeastern Iowa...
Western Winneshiek County in northeastern Iowa...
Chickasaw County in northeastern Iowa...
Fillmore County in southeastern Minnesota...
* Until 815 PM CST
* At 710 PM CST, severe thunderstorms were located along a line
extending from near Chalres City to New Hampton Iowa...to east of
Austin Minnesota, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement has reported pockets of damaging winds
with this line of storms over the past 30 minutes.
Hail damage to vehicles is expected. Expect considerable tree
damage. Wind damage is also likely to mobile homes, roofs, and
outbuildings.
* Severe thunderstorms will be near...
Lime Springs around 720 PM CST.
New Hampton and Spring Valley around 725 PM CST.
Preston and Harmony around 735 PM CST.
Fountain and Chatfield around 740 PM CST.
Cresco and Lanesboro around 745 PM CST.
Rushford around 755 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
&&
A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.
LAT...LON 4350 9255 4350 9245 4384 9244 4385 9173
4308 9206 4291 9255
TIME...MOT...LOC 0110Z 234DEG 51KT 4348 9255 4302 9258
HAIL...1.00IN
WIND...70MPH
$$
DAB3 follow-up statements
108
WWUS53 KARX 070137
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
737 PM CST MON MAR 6 2017
IAC037-089-191-MNC045-070215-
/O.CON.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
737 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR HOWARD...WESTERN WINNESHIEK...CHICKASAW AND FILLMORE COUNTIES...
At 721 PM CST, severe thunderstorms were located along a line
extending from near Stewartville to near Elma Iowa and into Ionia,
moving northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement has reported isolated pockets of large hail
and winds to 70 mph over the past hour with these storms.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Chatfield around 725 PM CST.
Protivin around 735 PM CST.
Cresco, Lime Springs and Ridgeway around 740 PM CST.
Canton and Harmony around 750 PM CST.
Lanesboro around 800 PM CST.
Rushford around 810 PM CST.
Most can expect to see 50 mph winds, however pockets of very strong
winds can develop anywhere on this line of storms. Seek shelter as
storms approach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.
LAT...LON 4350 9255 4350 9245 4384 9244 4385 9173
4308 9206 4291 9255
TIME...MOT...LOC 0121Z 218DEG 66KT 4385 9239 4311 9242
HAIL...1.00IN
WIND...70MPH
$$
DAB864
WWUS53 KARX 070140 RRA
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
740 PM CST MON MAR 6 2017
IAC037-089-191-MNC045-070215-
/O.CON.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
740 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CST
FOR HOWARD...WESTERN WINNESHIEK...CHICKASAW AND FILLMORE COUNTIES...
At 737 PM CST, severe thunderstorms were located along a line
extending from near Chatfield to near Lawler, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Law enforcement. These storms have a history of producing
wind damage in northeast Iowa, north of Charles City Iowa.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Preston, Fountain and Chatfield around 740 PM CST.
Lanesboro around 745 PM CST.
Ridgeway around 750 PM CST.
Rushford around 800 PM CST.
The most intense portion of the storms is near Lime Springs and
moving northeast toward southern Minnesota and southern Fillmore
county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A tornado watch remains in effect until 1000 PM CST for northeastern
Iowa. A tornado watch also remains in effect until 1000 PM CST for
southeastern Minnesota.
LAT...LON 4311 9255 4338 9242 4384 9244 4385 9173
4308 9206 4291 9255
TIME...MOT...LOC 0137Z 253DEG 42KT 4380 9214 4314 9216
HAIL...0.75IN
WIND...60MPH
$$
DAB022
WWUS53 KARX 070212
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
812 PM CST MON MAR 6 2017
IAC037-089-191-MNC045-070221-
/O.EXP.KARX.SV.W.0007.000000T0000Z-170307T0215Z/
Howard IA-Winneshiek IA-Chickasaw IA-Fillmore MN-
812 PM CST MON MAR 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR HOWARD...WESTERN WINNESHIEK...
CHICKASAW AND FILLMORE COUNTIES WILL EXPIRE AT 815 PM CST...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
Additional storms are not expected tonight. It is safe to go to bed
now!
LAT...LON 4311 9255 4338 9242 4384 9244 4385 9173
4308 9206 4291 9255
TIME...MOT...LOC 0211Z 234DEG 51KT 4408 9161 4342 9164
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:34 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 6, 5:34 PM CST, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
534 PM CST Mon Mar 6 2017
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017
Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.
Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.
Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.
Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.
Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.
.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017
A wind advisory may be needed Wednesday with stronger winds
continuing.
Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017
All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.
&&
.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017
Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
032>034-041>044-053>055-061.
MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.
Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.
IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.
Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.
&&
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...RogersHazardous weather outlook, Mar 6, 4:01 PM CST, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 401 PM CST Mon Mar 6 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-072215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo- 401 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and a portion of west central Wisconsin. .DAY ONE...Tonight A Tornado watch is in effect until 10 pm this evening. Scattered thunderstorms will cross the area this evening between 6pm and 10 pm. A few of these storms could be severe. The main threat will be damaging winds, with a lower threat for an isolated tornado and large hail. A Wind Advisory is also in effect tonight. Westerly wind gusts of 40 to 55 mph are expected and will result in difficult travel, especially on north-south oriented roadways. Some damage is also possible to trees and power lines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Advisory continues through Tuesday. Gusty west winds of 40 to 55 mph will continue through Tuesday and will again result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening in the 6 pm to 10 pm time frame. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-033-034-041>044-053>055-061-072215- Taylor-Clark-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland-Grant- 401 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions southwest into central Wisconsin. .DAY ONE...Tonight Strong to possibly a few severe thunderstorms are possible in the 8 pm to midnight time frame. Damaging winds would be the main threat but there is also a small threat for larger hail and an isolated tornado or two as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening in the 8 pm to midnight time frame. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
In the hours before
Local storm report, Mar 6, 6:40 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
640 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 2 SE ORONOCO 44.14N 92.51W
03/06/2017 E0.75 INCH OLMSTED MN EMERGENCY MNGR
&&
CJALocal storm report, Mar 6, 6:47 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
647 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 2 NW ORONOCO 44.18N 92.57W
03/06/2017 M56 MPH OLMSTED MN TRAINED SPOTTER
TWO PINE TREES OF ONE FOOT IN DIAMETER BLOWN DOWN.
&&
CJALocal storm report, Mar 6, 6:56 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG RUDD 43.13N 92.90W
03/06/2017 FLOYD IA 911 CALL CENTER
POWER LINES DOWN IN MANY AREAS OF COUNTY.
0652 PM HAIL RUDD 43.13N 92.90W
03/06/2017 E1.00 INCH FLOYD IA 911 CALL CENTER
&&
CJALocal storm report, Mar 6, 7:02 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
702 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL ST. ANSGAR 43.38N 92.92W
03/06/2017 E0.25 INCH MITCHELL IA TRAINED SPOTTER
&&
CJASpecial weather statement, Mar 6, 7:06 PM CST, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
706 PM CST MON MAR 6 2017
IAZ008>010-018-019-MNZ079-087-088-094-095-WIZ032-033-070300-
Floyd-Winneshiek-Chickasaw-Howard-Mitchell-Wabasha-Olmsted-Fillmore-
Winona-Mower-Buffalo-Trempealeau-
706 PM CST MON MAR 6 2017
...STRONG TO SEVERE THUNDERSTORMS MOVING TOWARD WISCONSIN...
A LINE
OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MITCHELL...
HOWARD...FLOYD...WESTERN WINNESHIEK...CHICKASAW...WINONA...EASTERN
OLMSTED...EASTERN MOWER...WABASHA...FILLMORE...BUFFALO AND CENTRAL
TREMPEALEAU COUNTIES...
At 700 PM CST, radar indicated strong thunderstorms were located
along a line extending from near Wabasha to Rochester Minnesota...to
Charles City Iowa. Movement was east at 40 mph.
Northeast Iowa and southeast Minnesota will continue to be affected
as the line shifts east toward western Wisconsin.
These storms were producing winds in excess of 40 mph and pea to
nickel size hail...with frequent lightning.
However...some of these storms were producing pockets of intense
damaging winds and power outages. Prepare now for possible damaging
winds and severe weather warnings.
LAT...LON 4445 9224 4441 9208 4460 9200 4460 9117
4385 9158 4384 9173 4358 9173 4308 9200
4308 9208 4292 9209 4291 9302
TIME...MOT...LOC 0100Z 265DEG 34KT 4440 9205 4291 9280
DABLocal storm report, Mar 6, 7:08 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL FLOYD 43.13N 92.74W
03/06/2017 E1.00 INCH FLOYD IA LAW ENFORCEMENT
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:22 PM CST | Severe Thunderstorm Warning | ARX | Olmsted | 23 min |
| Mar 6, 6:25 PM CST | Special Weather Statement | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha | 110 min |
| Mar 6, 6:32 PM CST | Severe Thunderstorm Warning | ARX | Wabasha | 43 min |
| Mar 6, 6:57 PM CST | Severe Thunderstorm Warning | ARX | Mower | 33 min |
| Mar 6, 7:06 PM CST | Special Weather Statement | ARX | Fillmore, Olmsted, Wabasha, Winona | 114 min |
| Mar 6, 7:45 PM CST | Special Weather Statement | ARX | Winona | 45 min |
| Mar 6, 8:01 PM CST | Severe Thunderstorm Warning | ARX | Fillmore, Houston, Winona | 45 min |
| Mar 6, 8:05 PM CST | Special Weather Statement | ARX | Winona | 25 min |
| Mar 6, 6:15 PM CST | Special Weather Statement | ARX | Floyd, Mitchell | 60 min |
| Mar 6, 6:36 PM CST | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 54 min |
| Mar 6, 8:16 PM CST | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 44 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | ARX | Clayton | 42 min |
| Mar 6, 9:12 PM CST | Severe Thunderstorm Warning | ARX | Clayton | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.